# SDR QXEA200700405

- Difficulty date: March 14, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,194 hours, 9,802 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072003
- Part serial: DAP0155
- Condition: Inoperative
- Location: Nr 2 Overspeed
- Part time: 411 hours, 356 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOI - ON FLIGHT 2300, RETURNED TO GATE, NR 2 ENGINE TOOK 28 SECONDS TO COME OUT OF FEATHER.  MAINTENANCE REMOVED AND REPLACED NR 2 OVERSPEED GOVERNOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
